Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The integral representation ring $ a(R\sb{k}G)$


Author: T. A. Hannula
Journal: Trans. Amer. Math. Soc. 133 (1968), 553-559
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1968-0241548-9
MathSciNet review: 0241548
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. S. Drobotenko, E. S. Drobotenko, Z. P. Zhilinskaya and E. V. Pogorilyak, Representations of cyclic groups of prime order p over rings of residue classes $ \bmod\; {p^s}$, Ukrain. Mat. Ž. 17 (1965), 28-42. MR 0188304 (32:5743)
  • [2] J. A. Green, The modular representation algebra of a finite group, Illinois J. Math. 6 (1962), 607-619. MR 0141709 (25:5106)
  • [3] T. A. Hannula, Group representations over integers modulo a prime power, Ph.D Thesis, Univ. of Illinois, Urbana, 1967.
  • [4] T. A. Hannula, T. G. Ralley and I. Reiner, Modular representation algebras, Bull. Amer. Math. Soc. 73 (1967), 100-101. MR 0202861 (34:2720)
  • [5] T. G. Ralley, Decomposition of products of modular representations, Bull. Amer. Math. Soc. 72 (1966), 1012-1013. MR 0200359 (34:255)
  • [6] I. Reiner, The integral representation ring of a finite group, Michigan Math. J. 12 (1965), 11-22. MR 0172937 (30:3152)
  • [7] B. Srinivasan, The modular representation ring of a cyclic p-group, Proc. London Math. Soc. (3) 14 (1964), 677-688. MR 0168666 (29:5924)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0241548-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society